# SDR UF6A990412

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 9 IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLOOR PROXIMITY LIGHTING STRIP.  SYSTEM OPS CHECKED GOOD.  (M)
